PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 165--168 (1985)
ON THE GENERALIZED GAUSS LEMMA IN LORENTZIAN MANIFOLDS
Hukum SinghDepartment of Geometry, Technical University of Budapest, Budapest, Hungary
Abstract: Gauss lemma in Lorentzian manifold has been given in  but nothing is known about the generalized notion of the Gauss lemma in the above manifold. The purpose of this paper is to study the generalized Gauss lemma which would be very useful fox the subsequent studies in Lorentzian geometry.
Classification (MSC2000): 53F50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts